# SDR ASOA201200146

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SEAT TRACK CORRODED FROM FS 364 TO FS 399.50.  BLENDED CORROSION AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-21-49.   REMOVED UNSERVICEABLE SEAT TRACK AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11.
